# SDR FDEA201406171483

- Difficulty date: June 17, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028117
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1420 STRINGER 24L, FRAME INBD FLANGE AT SPLICE DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07,   FIG. 101, PG. 1. REMOVED AND REPLACED FRAME S13 - 24L IAW SRM 51-40-02 AND DRAWING 146N1028.  MAJOR REPAIR.
